de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On Integrality, Stability and Composition of Dicycle Packings and Covers

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45135

Nutov,  Zeev
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Nutov, Z., & Penn, M. (2000). On Integrality, Stability and Composition of Dicycle Packings and Covers. Journal of Combinatorial Optimization, 4(2), 235-252.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-33D7-7
Abstract
There is no abstract available